IJPAM: Volume 100, No. 2 (2015)

A STUDY ON $(\lambda, \mu)$ ANTI-FUZZY

V. Saravanan$^1$, B. Anitha$^2$, D. Sivakumar$^3$
$^{1,2}$Mathematics Section, FEAT
Annamalai University
Annamalainagar, 608002, INDIA
$^3$Mathematics Wing, DDE
Annamalai University
nnamalainagar, 608002, INDIA

Abstract. In this paper, we made an attempt to study the algebraic nature of $(\lambda, \mu)$-anti-fuzzy normal subring of a ring.

Received: October 27, 2014

AMS Subject Classification: 03F55, 20N25, 08A72

Key Words and Phrases: fuzzy set, $(\lambda, \mu)$ fuzzy subring, $(\lambda, \mu)$-anti-fuzzy subring, $(\lambda, \mu)$-anti-fuzzy normal subring, pseudo $(\lambda, \mu)$-anti-fuzzy

Download paper from here.

DOI: 10.12732/ijpam.v100i2.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 2
Pages: 253 - 261

$(\lambda, \mu)$ ANTI-FUZZY NORMAL SUBRING OF A RING%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).